# SDR DALA201808205134

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 76,472 hours, 57,881 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Leaking
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND FWD WATER EXTINGUISHER WAS LEAKING. REPLACED FWD PORTABLE WATER FIRE EXTINGUISHER IAW AMM 26-20. OK FOR SERVICE.
